Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 82, Number 1, February 2010

On discrete time ergodic filters with wrong initial data, 2
pp. 25-40(16)
Authors: Kleptsyna, M. L.; Veretennikov, A.Yu.

Favourites:
ADD

On Bellman's equations for mean and variance control of a Markov diffusion
pp. 41-51(11)
Authors: Aivaliotis, G.; Veretennikov, A.Yu.

Favourites:
ADD

Approximate McKean-Vlasov representations for a class of SPDEs
pp. 53-68(16)
Authors: Crisan, Dan; Xiong, Jie

Favourites:
ADD

The explicit solution to a sequential switching problem with non-smooth data
pp. 69-109(41)
Authors: Johnson, Timothy; Zervos, Mihail

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more